AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  2                    No. 2               December  2005

 

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

The Constrained Shortest Path Problem: Algorithmic Approaches and an Algebraic Study with Generalization

 

Ying Xiao, Krishnaiyan Thulasiraman, Guoliang Xue and Alpár Jüttner

63-86

 

 2

On Point-Set Domination in Graphs II: Minimum PSD-Sets

B.D. Acharya and Purnima Gupta

87-98

 3

Extremal Problems on Detectable  Colorings of Connected Graphs With Cycle Rank 2   

Henry Escuadro   and Ping Zhang

99-117

 4

Eternally Secure Sets, Independence Sets and Cliques

William F. Klostermeyer and Gary MacGillivray

119-122

 5

Domination Equivalence in Graphs

Jean R.S. Blair, Wayne Goddard, S.M. Hedetniemi, S.T. Hedetniemi  and  Steven B. Horton

123-136

 6

The domination number of cubic Hamiltonian graphs M. Cropper, D. Greenwell, A. J. W. Hilton and   A. Kostochka

137-144